# SDR QR9R2024050700001

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723879767
- Aircraft time: 3,599 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Unknown
- Part number: B642M1005101
- Part serial: 3377
- Condition: Misaligned
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE LAMINATED PILE ASSEMBLY, THE REPAIRED CENTER BORE DID NOT ALLOW PROPER ALIGNMENT OF THE THROUGH BOLT.
